Symplectic convexity theorems and coadjoint orbits
Compositio Mathematica, Tome 94 (1994) no. 2, p. 129-180
@article{CM_1994__94_2_129_0,
     author = {Hilgert, Joachim and Neeb, Karl-Hermann and Plank, Werner},
     title = {Symplectic convexity theorems and coadjoint orbits},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {94},
     number = {2},
     year = {1994},
     pages = {129-180},
     zbl = {0819.22006},
     mrnumber = {1302314},
     language = {en},
     url = {http://www.numdam.org/item/CM_1994__94_2_129_0}
}
Hilgert, Joachim; Neeb, Karl-Hermann; Plank, Werner. Symplectic convexity theorems and coadjoint orbits. Compositio Mathematica, Tome 94 (1994) no. 2, pp. 129-180. http://www.numdam.org/item/CM_1994__94_2_129_0/

[AL92] Arnal, D., and J. Ludwig, La convexité de l'application moment d'un groupe de Lie, J. Funct. Anal. 105 (1992), 256-300 | MR 1160080 | Zbl 0763.22006

[At82] Atiyah, M., Convexity and commuting hamiltonians, Bull. London Math. Soc. 14 (1982), 1-15 | MR 642416 | Zbl 0482.58013

[vdB86] Van Den Ban, E., A Convexity Theorem for Semisimple Symmetric Spaces, Pacific Journal of Math. 124(1986), 21-55 | MR 850665 | Zbl 0599.22014

[Bou71 ] Bourbaki, N., "Topologie Générale", Chap. 1-10, Hermann, Paris, 1971 | MR 358652 | Zbl 0249.54001

[Bou82] Bourbaki, N., Groupes et algèbres de Lie, Chap. 9, Masson, Paris, 1982 | Zbl 0505.22006

[BJ73] Bröcker, T., and K. Jänich, "Einführung in die Differentialtopologie ", Springer Verlag, Berlin, Heidelberg, 1973 | MR 358848 | Zbl 0269.57010

[CDM88] Condevaux, M., P. Dazord and P. Molino, Geometrie du moment, in Sem. Sud-Rhodanien 1988 | MR 1040871

[tD91] Tom Dieck, T., "Topologie", de Gruyter, Berlin, New York, 1991 | MR 1150244 | Zbl 0731.55001

[Dui83] Duistermaat, J., Convexity and tightness for restrictions of hamiltonian functions to fixed point sets of antisymplectic involution, Trans AMS.275 (1983), 417-429. | MR 678361 | Zbl 0504.58020

[GS82] Guillemin, V., and S. Sternberg, Convexity properties of the moment mapping I, Invent. Math. 67 (1982), 491-513 | MR 664117 | Zbl 0503.58017

[GS84] Guillemin, V., and S. Sternberg, Symplectic techniques in physics, Cambridge Univ. Press, 1984 | MR 770935 | Zbl 0576.58012

[Hel78] Helgason, S., Differential geometry, Lie groups, and symmetric spaces, Acad. Press, London, 1978 | MR 514561 | Zbl 0451.53038

[Hil91 ] Hilgert, J., Vorlesung über symplektische Geometrie, Erlangen, 1991

[HHL89] Hilgert, J., K.H. Hofmann, and J.D. Lawson, Lie Groups, Convex Cones, and Semigroups, Oxford University Press, 1989 | MR 1032761 | Zbl 0701.22001

[HiNe93a] Hilgert, J., and K.-H. Neeb, Lie semigroups and their applications, Lecture Notes in Math. 1552, Springer Verlag, 1993 | MR 1317811 | Zbl 0807.22001

[HiNe93b] Hilgert, J., and K.-H. Neeb, Non-linear Convexity Theorems and Poisson Lie groups, in preparation

[Ki84]Kirwan, F., Convexity properties of the moment mapping III, Invent. Math.77 (1984), 547-552 | MR 759257 | Zbl 0561.58016

[Ko73] Kostant, B., On convexity, the Weyl group and the Iwasawa decomposition, Ann. Sci. Ecole Norm. Sup. 6(1973), 413-455 | Numdam | MR 364552 | Zbl 0293.22019

[Le80] Leichtweiß, K., Konvexe Mengen, Springer Verlag, Heidelberg, 1980 | MR 586235 | Zbl 0442.52001

[LM87] Libermann, P., and C. Marle, Symplectic geometry and analytical mechanics, Reidel, Dordrecht, 1987 | Zbl 0643.53002

[Lo69] Loos, O., "Symmetric Spaces I : General Theory", Benjamin, New York, Amsterdam, 1969 | MR 239005 | Zbl 0175.48601

[LR91 ] Lu, J., and T. Ratiu, On the nonlinear convexity theorem of Kostant, Journal of the AMS 4(1991), 349-363 | MR 1086967 | Zbl 0785.22019

[Me81] Meyer, K.R., Hamiltonian systems with a discrete symmetry, J. Diff. Eq. 41(1981), 228-238 | MR 630991 | Zbl 0438.70022

[Ne92] Neeb, K.-H., A convexity theorem for semisimple symmetric spaces, Pac. J. Math., 162 (1994), 305-349. | MR 1251904 | Zbl 0809.53058

[Ne93a] Neeb, K.-H., Invariant subsemigroups of Lie groups, Mem. of the AMS 499, 1993 | MR 1152952 | Zbl 0786.22001

[Ne93b] Neeb, K.-H., On closedness and simple connectedness of coadjoint orbits, Manuscripta Math., 82 (1994), 51-56. | MR 1254139 | Zbl 0815.22004

[Ne93c] Neeb, K.-H., Kähler structures and convexity properties of coadjoint orbits, Forum Math., to appear | MR 1325561 | Zbl 0823.22017

[Ne93d] Neeb, K.-H., Holomorphic representation theory II, Acta Math., to appear. | MR 1294671 | Zbl 0842.22004

[Ne93e] Neeb, K.-H., On the convexity of the moment mapping for a unitary highest weight representation, Journal of Funct. Anal., to appear | Zbl 0829.22012

[Ne93f] Neeb, K.-H., Locally polyhedral sets, unpublished note

[Ola90] Olafsson, G., Causal Symmetric Spaces, Mathematica Gottingensis 15, Preprint, 1990

[Pa84] Paneitz, S., Determination of invariant convex cones in simple Lie algebras, Arkif för Mat.21(1984), 217-228 | MR 727345 | Zbl 0526.22016

[Pl92] Plank, W., Konvexität in der symplektischen Geometrie, Diplomarbeit, Erlangen, 1992